MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported a 3m¿ ranger¿ blood/fluid warming high flow set leaked at the y connection when blood was being administered under pressure.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
The device was discarded; therefore, solventum is unable to verify the leak, identify exact location and root cause without a sample.The product was expired at the time of use (expiration date of 21-nov-2025, reported date of event of 20-feb-2026).Based on the problem description the reported issue is a y-connector leak.Excessive handling or stress put on the y-connector tubing connections can result in a leak.A review of the batch record showed this lot met all specification for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key24627426
Report Number2110898-2026-00014
Device Sequence Number9068682
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112211211725112110HX9313
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown